# SDR SWAA2023053143529

- Difficulty date: April 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV A EXIT SIGN COVER IS BROKEN ON AFT LOWER WALL.<[01] REMOVED AND REPLACED LAV-A EMERGENCY EXIT SIGN ON AFT WALL BY FED PER AMM 33-51-01-960-802; 3.C EXCEPT FOR FOR STEP 3.C.(7); OPERATIONAL TEST.;[02] COMPLETED STEP 1;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
